Should I go to hospital if I have pain in spine and light headedness?
User rating for this question
I feel light headed and have a pain to the left of the top of my spine. I have a home blood pressure monitor that reads: Pulse rate 89 Systolic 140 Dia 86 I have taken a quarter of a tablet of catapress 100, 15 mins ago. Should I go to hospital?
Posted Sun, 16 Mar 2014 in Medicines and Side Effects
Answered by Dr. Luchuo Engelbert Bain 1 hour later
Brief Answer: See Dr for review, not an emergency though Detailed Answer: Hi and thanks for the query, It might be important to know if you have had these symptoms before, or if these symptoms are recurrent. Knowing the events you have gone through lately, especially stressful events. The Catapress or Clonidine is drug for hypertension. It would have been nice to know your blood pressure readings before you took the drug. However, the Blood pressure readings you got are not a major call for concern. They are ok, except that the systolic at 140 mmHg is borderline. It is recommended that the systolic blood pressure however should be less than 140mmHg. I do not think you need to treat this as an emergency. But it is important to get a clinical review from your doctor. This shall permit you assess other cardiovascular risk factors and prioritize specific complementary work ups if necessary, as shall be guided by your case. Enough rest and controlling your BP later is my advice. In case symptoms persist or aggravate, you might need to see a doctor earlier. If not, with good blood pressure readings, you could take your time and consult a doctor in good time for a proper review. Do not hesitate asking follow up questions in case you got any specific concerns. Thanks and kind regards as I wish you the best of health.
People also viewed
- Can symbicort cause uti
- Thyphoid cause and symptoms
- What are the side effects of irbesartan?
- Sternum pain accompanied by light headedness
- Can a virus cause svt
- Is headache a side effect of indapamide?
- Cause visible temple veins
- Pain in testicle light headedness
- Is itching a side effect of lamotrigine?
- Stomach pains with spells of light headedness
- Causes of tasteless tongue
- Is nightmares a side effect of klonopin?
- Lower back pain and light headedness
- Light headedness jittery jaw pain
- Is diarrhea a side effect of kenalog-40?